# SDR HEEA083492

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,931 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464431
- Part serial: 85430115
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SLOW TO ACCELERATE FROM 30 PERCENT THROUGH 50 PERCENT RANGE AND NO ADJUSTMENT LEFT. IN SHOP REPAIR.
